MathSciNet Relay Station
MathSciNet bibliographic data
MR782558 58G25 (11F72 53C20 57M99)
Sunada, Toshikazu Riemannian coverings and isospectral manifolds. Ann. of Math. (2) 121 (1985), no. 1, 169–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement